# SDR 2021F00213

- Difficulty date: July 31, 2021
- Submitted: August 5, 2021
- Operation: General aviation
- Aircraft: N412GJ
- Make and model: Beech 400A
- Aircraft serial: RK412
- Aircraft time: 9,809 hours, 8,507 cycles
- Engine: Pwc JT15D5D
- Engine time: 5,606 hours, 4,824 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Warning Message
- Condition: Illuminated
- Location: Oil Filter Bypas
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKE OFF RUN RECEIVED LEFT ENGINE OIL FILTER BYPASS LIGHT AT APPROXIMATELY 55KIAS.
